# SDR GTIA2024102838486

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 37,831 hours, 17,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR IN COCKPIT AND FRONT 5 ROW OF PAX, ON DESSENT PASING 10,000 FEET SWEET/MUSTY/MOLDY SMELL.-UNABLE TO DUPLICATE ODOR UPON ARIVAL, ACCOMPLISHED PACKS BURN OUT IAW TSM 05-50-00. AS A PRECAUTIONARY ACTION. NO SING OF ODOR AT THIS TIME . A/C OK FOR SVC.
